On the planarity of Peano generalized continua: An extension of a theorem of S. Claytor

Tom 75 / 1998

R. Ayala, M. Chávez, A. Quintero Colloquium Mathematicum 75 (1998), 175-181 DOI: 10.4064/cm-75-2-175-181

Streszczenie

We extend a theorem of S. Claytor in order to characterize the Peano generalized continua which are embeddable into the 2-sphere. We also give a characterization of the Peano generalized continua which admit closed embeddings in the Euclidean plane.

Autorzy

  • R. Ayala
  • M. Chávez
  • A. Quintero

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek